# SDR CA981113011

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 50440014415
- Condition: Worn
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DOOR FRAMES PART NUMBERS SO-440014-415, SO-440020-103, AND SO-440025-173 WERE REPLACED DUE TO EXCESSIVE WEAR.  THE WEAR IS CAUSED BY THE DOOR SKIN AS IT MEETS THE FUSELAGE FRAME.  A THIN LAYER OF PRC IS USED TO CUSHION THE DOOR SKIN TO FRAME CONTACT AREA.  SUBMITTER STATED THIS CONDITION OCCURRED ON ALL EIGHT KING AIR 100/A100 AIRCRAFT IN THE FLEET.
